# SDR UPS09554698

- Difficulty date: January 29, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING NR 5 SLAT T/E WEDGE HAS 2 DENT INCH DIA.  REMOVED TOPCOAT PREP FOR BOND DOUBLER IAW SRM 57-43-02/51-70-10 REPAIR NR 2 E,(C) PAGE 203M FIG 201.  CLEANED AND PREP FOR BOND IAW SRM 57-43-02/51-70-10 REPAIR NR 2, (C) PG 203 FIG 201.  FABRICATED DOUBLER 2024T3 (BTCH NR 0001138598 PO NR MST0002133 331) IAW SRM 57-43-02/51-70-10, REPAIR NR 2, E(C) PG 203 FIG 201.  PREP MATING SURF BOEGEL (BATCH NR 0001489157, PO NR MST00026211) PRIMER BMS5-89 TYPE I.
